On a New Class of Unified Reduction Formulas for Srivastava's General Triple Hypergeometric Function $F^{(3)}[x, y, z]$
Kragujevac Journal of Mathematics, Tome 44 (2020) no. 1, p. 65
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Very recently, by applying the so called Beta integral method to the well-known hypergeometric identities due to Bailey and Ramanujan, Choi et al. [extit{Reduction formula for Srivastava's triple hypergeometric series $F^{(3)}[x, y, z]$}, Kyungpook Math. J. {55} (2015), 439--447] have obtained three interesting reduction formulas for the Srivastava's triple hypergeometric series $F^{(3)}[x,y,z]$. The aim of this paper is to provide three unified reduction formulas for the Srivastava's triple hypergeometric series $F^{(3)}[x, y, z]$ from which as many as reduction formulas desired (including those obtained by { Choi et al}.) can be deduced. In the end, three unified relationships between Srivastava's triple hypergeometric series and Kampé de Fériet function have also been given.
Classification :
33C20, 33B20 33C90, 33C05
Keywords: generalized hypergeometric function $_pF_q$, gamma function, Pochhammer symbol, beta integral, Kampé de Fériet function, Srivastava's triple hypergeometric series $F^{(3)}[x, y, z]$
Keywords: generalized hypergeometric function $_pF_q$, gamma function, Pochhammer symbol, beta integral, Kampé de Fériet function, Srivastava's triple hypergeometric series $F^{(3)}[x, y, z]$
@article{KJM_2020_44_1_a3,
author = {Yong Sup Kim and Adem Kilicman and Arjun K. Rathie},
title = {On a {New} {Class} of {Unified} {Reduction} {Formulas} for {Srivastava's} {General} {Triple} {Hypergeometric} {Function} $F^{(3)}[x, y, z]$},
journal = {Kragujevac Journal of Mathematics},
pages = {65 },
year = {2020},
volume = {44},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a3/}
}
TY - JOUR
AU - Yong Sup Kim
AU - Adem Kilicman
AU - Arjun K. Rathie
TI - On a New Class of Unified Reduction Formulas for Srivastava's General Triple Hypergeometric Function $F^{(3)}[x, y, z]$
JO - Kragujevac Journal of Mathematics
PY - 2020
SP - 65
VL - 44
IS - 1
UR - http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a3/
LA - en
ID - KJM_2020_44_1_a3
ER -
%0 Journal Article
%A Yong Sup Kim
%A Adem Kilicman
%A Arjun K. Rathie
%T On a New Class of Unified Reduction Formulas for Srivastava's General Triple Hypergeometric Function $F^{(3)}[x, y, z]$
%J Kragujevac Journal of Mathematics
%D 2020
%P 65
%V 44
%N 1
%U http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a3/
%G en
%F KJM_2020_44_1_a3
Yong Sup Kim; Adem Kilicman; Arjun K. Rathie. On a New Class of Unified Reduction Formulas for Srivastava's General Triple Hypergeometric Function $F^{(3)}[x, y, z]$. Kragujevac Journal of Mathematics, Tome 44 (2020) no. 1, p. 65 . http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a3/